# SDR AALA202510086310

- Difficulty date: September 26, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,180 hours, 27,905 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 031251039
- Condition: Failed
- Location: Nr 2
- Part time: 14,850 hours, 6,962 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE NUMBER 2 ENGINE FUEL AFT LOW PRESSURE LIGHT CAME ON AND REMAINED LIT. TROUBLESHOT PER WDM 28-23-11. PERFORMED VOLTAGE CHECK OF CONNECTOR D74, FOUND 115V AT ALL THREE PHASES. SUSPECT PUMP AT FAULT.  REMOVED AND REPLACED NUMBER 2 AFT FUEL BOOST PUMP IMPELLER. PER AMM 28-22-41.
